# SDR COM31052

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344CA
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 51539007A
- Condition: Defective
- Location: Lt Dc Gen
- Part time: 19,313 hours
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LEFT DC GENERATOR FAILED IN FLIGHT.  REPLACED THE LEFT GCU AND AIRCRAFT RETURNED TO SERVICE.
